# SDR 374PA0005

- Difficulty date: November 21, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 16,890 hours, 11,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE DAMAGED LEFT SIDE FROM BS 907 TO BS 927 AT STR 16 LT, AT BS 907 BETWEEN STR 21 LT AND 22 LT AND FRAME SHEAR TIE DAMAGED AT BS 908 BETWEEN STR 21 LT AND STR 22 LT.  REPAIRED DAMAGE PER EA NOS 53-327, 53-331, AND 53-332.
